# SDR SWAA041452

- Difficulty date: May 21, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 51,588 hours, 44,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Part serial: 360
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING L/E NR 2 L/E SLAT DELAMINATED.  REMOVED AND REPLACED NR 2 L/E SLAT PER MM.
